MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM HA COATED STD STEM SIZE 7; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA AMISTEM HA COATED STD STEM SIZE 7; HIP CEMENTLESS STEM
Model Number 01.18.137
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646)
Date of Event 09/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08 october 2020: lot 180012: (b)(4) items manufactured and released on 08-jun-2018.Expiration date: 2023-05-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional device involved: batch review performed on 02 april 2020: ball heads: mectacer 01.29.208 biolox delta ceramic ball head 12/14 ø 36 size s - 4 (k112115) lot 189645: (b)(4) items manufactured and released on 12-feb-2019.Expiration date: 2024-02-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.The liner involved is not marketed in the usa.
 
Event or Problem Description
Revision surgery performed, 1 year and 5 months after primary surgery, due to pain.The stem was not osseointegrated.No infection found.

Brand Name
AMISTEM HA COATED STD STEM SIZE 7
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10746076
Report Number3005180920-2020-00755
Device Sequence Number3180301
Product Code LZO
UDI-Device Identifier07630030804137
UDI-Public07630030804137
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/27/2023
Device Model Number01.18.137
Device Catalogue Number01.18.137
Device Lot Number180012
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2020
Initial Report FDA Received Date10/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient Weight88